MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL NEXT GEN 5.4QT CLEAR 20/PACK; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL NEXT GEN 5.4QT CLEAR 20/PACK; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305551
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.Oem manufacture: the manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.
 
Event or Problem Description
It was reported that 5 sharps coll next gen 5.4qt clear 20/packs experienced a missing lid or slide lid/clamp which was noted prior to use.The following information was provided by the initial reporter: material no.305551 batch no.Unknown.Per email: injuries or adverse event: no, item: 305551, quantity affected: 1 cs, serial/lot number: n/a, reported issue: reports that she is short by 5ea lids on the containers.
 
Additional Manufacturer Narrative
H.6.Investigation: the actual product nor photo representation was provided.A review of the device history record (dhr) was not possible since a lot number could not be provided.Also, a review of non-conforming material report (ncmr) for the reported container was performed for the past 12 months and no manufacturing or material defects were identified that could have caused or contributed to the reported incident, ¿missing lids¿.As corrective action a weighing system has already been implemented for this container manufacturing process to ensure the correct quantity of pieces per box before shipping.Unfortunately, a weighted label placed on the box by the weighing system is required to identify or confirm this issue.The root cause is unknown.H3 other text : see h.10.
 
Event or Problem Description
It was reported that 5 sharps coll next gen 5.4qt clear 20/packs experienced a missing lid or slide lid/clamp which was noted prior to use.The following information was provided by the initial reporter: material no.305551.Batch no.Unknown.Per email: injuries or adverse event: no item: 305551 quantity affected: 1 cs serial/lot number: n/a.Reported issue: reports that she is short by 5ea lids on the containers.

Brand Name
SHARPS COLL NEXT GEN 5.4QT CLEAR 20/PACK
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key9459108
Report Number2243072-2019-02802
Device Sequence Number3445608
Product Code FMI
UDI-Device Identifier50382903055512
UDI-Public50382903055512
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K943141
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305551
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 11/27/2019
Supplement Date Received by Manufacturer11/27/2019
Initial Report FDA Received Date12/12/2019
Supplement Report FDA Received Date01/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;